# SDR IXXA20250201001

- Difficulty date: February 1, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 125,246 hours, 24,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T80082
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE BULK CARGO FLOOR PANEL SUPPORT, UNDER 3 NUTPLATES, FROM STA.1432 TO STA.1439, LBL42
